# SDR REXA2014120901175

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 16,619 hours, 10,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHT UNDER FWD & AFT EMER EXIT DOORS DO NOT ILLUMINATE LT SIDE. R & R BOTH EMER EXIT LIGHTS IAW AMM 33-51-15-400-801.  OPERATIONS CHECKED GOOD.
